# SDR ASOA20121014111

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 27,918 hours, 21,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AROUND A RIVET AT FRAME 79 BETWEEN STRINGERS 6L/7L.  MX REAMED OUT THE SKIN CRACK AND PERFORMED A BUSHING REPAIR IAW EC5330-02622.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
